So long Gabapentin!

With the backing of my GP, I have ditched Gabapentin.

It has been making me feel crap for a while, now. The main side effects being fatigue and hallucinations. I was starting to fall asleep by 7pm every day. As an experiment, I tried a couple of days over Christmas without taking the pills and I instantly felt better. I took my last pill three days ago and my wife has since remarked that I look a lot better and I am chirpier in the mornings.

It seems to me that while G didn’t rid me of symptoms completely, it must have had some dampening effect. My hands, feet and leg feel three times as bad as they did a week ago, and my calves and feet were excruciatingly crawly last night but – you know what? I’d rather have that than the side-effects.

Now I can be more in tune with how my body is feeling, particularly as a lot of G’s side-effects mirror (and mask) general MS symptoms anyway.

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s